MEDTRONIC HEART VALVES DIVISION ENVEO PRO DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Back to Search Results |
| Model Number |
ENVPRO-16-US |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to the implant of this transcatheter bioprosthetic valve, while the valve was being loaded into the delivery catheter system (dcs), as the capsule was being advanced over the valve, the delivery knob separated.The deployment knob trigger was not used.There was no unusual tension on the system and the valve was not overdriven.The valve loader was new but there was nothing unusual about the valve load.Following the delivery knob separation, the dcs was discarded and the valve was loaded into a new dcs and successfully implanted.No adverse patient effects were reported.